# SDR USAA2011071100004

- Difficulty date: May 31, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: BAC1505100246
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - EXFOLIATION CORROSION ON PREVIOUSLY BLENDED UPPER CHORD TCAP AT BS 334, WL 208, BETWEEN LBL 33 TO RBL 68.  REPLACED UPPER CHORD TCAP AT BS 334, WL 208, BETWEEN LBL 33 TO RBL 68 IAW B737 SRM 53-10-51, FIG 201, REPAIR 5.
